# SDR UALA2008121006838

- Difficulty date: December 9, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 52,053 hours, 18,744 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BEAM 205 HAS 1EA HOLE CORRODED.  MAJOR REPAIR ACCOMPLISHED.  CONNECTED NEW BEAM 205 TO NEW BEAM 200 AND INSTALLED GALLEY HOLD DOWN NUTS IN RETAINERS.  INSTALLED BEAM 205.
